# SDR DALA2023072606044

- Difficulty date: July 24, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 74,282 hours, 28,199 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 6710, FA REPORTS AFT GALLEY CEILING EMERGENCY EXIT LIGHT MISSING LENS. CORRECTIVE ACTION: INSTALLED NEW EMERGENCY LIGHT LENS PER B757 AMM 33-51. (LP 4979235)
